Access count of this item: 115

Files in This Item:
File Description SizeFormat 
0907-6.pdf424.96 kBAdobe PDFView/Open
Title: SOME SUBMANIFOLDS OF COMPLEX PROJECTIVE SPACES
Authors: KIMURA, MAKOTO
Author's alias: 木村, 真琴
Issue Date: May-1995
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 907
Start page: 63
End page: 66
URI: http://hdl.handle.net/2433/59477
MR Number: 1357229
Appears in Collections:0907 部分多様体論とその周辺

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.